Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the partial sums of Fourier series at points of discontinuity


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 53 (1943), 440-453
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008099-0
MathSciNet review: 0008099
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Rogosinski, Ueber den Einfluss einseitiger Eigenschaften einer Funktion auf ihre Fourierreihe, Schriften der Koenigsberger Gelehrten Gesellschaft Naturwissenschaftliche Klasse vol. 3 (1926) pp. 57-98.
  • [2] -, Abschnittsverhalten bei trigonometrischen und insbesondere Fourier schen Reihen, Math. Zeit. vol. 41 (1936) pp. 75-136.
  • [3] O. Szász, Convergence properties of Fourier series, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 483-500. MR 1501799
  • [4] -, The jump of a function determined by its Fourier coefficients, Duke Math. J. vol. 4 (1938) pp. 401-407. MR 1546061
  • [5] A. Zygmund, Trigonometrical series, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008099-0
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society